# SDR ASAA201804264326

- Difficulty date: April 22, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,846 hours, 2,666 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LOOP B FAULT ILLUMINATED.  ACFT GROUNDED.   VERIFIED THE NR 1 ENGINE FIRE LOOP B FAULT.  FIRE LOOP A TESTED NORMAL.  NR 1 ENGINE OVERHEAT DETECTION SET TO A. ACCOMPLISHED FIM 26-10 TASK 801.  NR 1 ENGINE LOOP B FAULT REMAINS.  VERIFIED THE NR 1 ENGINE LOOP SWITCH IN NORMAL. OPS TESTED GOOD IAW AMM 26-10-00.   NO FAULTS ON APU AND ENGINE FIRE DETECTION LRU IAW FIM 26-10 TASK 801. OPENED AND INSPECTED AND SHOOK DOWN WIRING ON THE NR 1 ENGINE AT ALL LOOP CONNECTIONS AND DISCONNECTS.  NO FAULTS FOUND.  ALL TESTS STILL PASS. NO HISTORY LAST 30 DAYS. GROUND VERIFICATION GOOD.
